| Model Number |
TL300 |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
07/06/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that prior to surgery, the light source turned off automatically immediately after being powered on.The storz system was restarted; however, the issue persisted.Because the issue could not be resolved despite troubleshooting attempts, the surgery was converted to a laparoscopic approach.Patient involvement is unknown.
Additional Manufacturer Narrative
The affected device is still in use at user's facility and will not be returned to manufacturer for evalaution.The investigation will be performed by a designated karl storz employee, investigation results are pending.The event is filed under internal karl storz complaint id: (b)(4).